# SDR UIEA2016051600316

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,344 hours, 22,978 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG PRE-COOLER RAM INLET, SQUARE ENTRANCE ON INBD COWL SIDE HAS CRACK.  REMOVED CRACKED PRE-COOLER RAM INLET SQUARE ENTRANCE ON INBD REVERSER IAW SRM 51-40-02-06.  PREPARED, CLEANED & REPAIR AREA'S WITH CRACKS IAW SRM 51-70-07-00-0 & 250 DEG F CURE PERMANENT HOT BOND REPAIR ACCOMPLISHED.  LOCATED & INSTALLED REPAIRED PRE-COOLER RAM INLET, SQUARE ENTRANCE MASKED & SEALED IAW SRM 51-40-02-06 & 51-20-05-00-0.
